# SDR IPXA2019012438277

- Difficulty date: December 26, 2018
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 17,555 hours, 10,845 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Part number: 2210081511
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y NR4 2 ENG. AFT PYLON FAIRING IS CRACKED. REPAIRED CRACKED NR 2 ENG. AFT PYLON FAIRING IAW EA 300-5450-01-A7578 REV. I/R AND EO A300-5450-71369-A (MINOR)
